Thursday, March 10, 2016

BEWARE OF EQUATE CHILDREN'S TYLENOL| IT COULD POISON YOUR CHILD

Joe and Lisa Howard's daughter's reaction to equate children's tylenol

Joe and Lisa Howard are my Facebook friends. This morning after administering Equate children's tylenol to their daughter, they noticed an immediate allergic reaction to it. The story would have been different had they not administered Benadryl to her, after her allergic reaction to the product. Here's what they have to say about the product:

"BEWARE!! This severe allergic reaction was caused by 'Equate Children's Tylenol' that happened to our daughter 30 minutes after taking 1 recommended dose. She had swelling in her top and bottom lip, and her throat was starting to close up. We immediately gave her Benadryl and Loratadine when these symptoms occurred. She's fine now but never again will we buy ANY Tylenol products, name brand or not, for our kids!!!"